×

Lyapunov pairs for continuous perturbations of nonlinear evolutions. (English) Zbl 1173.37009

For the abstract Cauchy problem \[ y'(t)\in Ay(t) + F(y(t))\;,\;y(0)=\xi \] with \(A:D(A)\subseteq X\mapsto X\) a (possibly) multivalued \(m\)-dissipative operator, \(X\) being a real Banach space, \(\emptyset\neq M\subset \overline{D(A)}\) and \(F:M\mapsto X\) a function. The pair \(V,g:X\mapsto R\) is a Liapunov pair of the above equation if \(\mathrm{dom} (V)\subseteq M\) and the dissipativeness inequality holds \[ V(y(t)) + \int_0^t g(y(\tau))d\tau \leq V(\xi)\;,\;0\leq t\leq T \] The necessary and sufficient condition for \((V,g)\) to be a Liapunov pair is \[ \underline{D}^AV(\xi)F(\xi)+g(\xi)\leq 0\;,\;\xi\in \mathrm{dom}(V) \] where \(\underline{D}^AV(\xi)(v)\) is the \(A\)-contingent derivative of \(V\) at \(\xi\in \mathrm{dom}(V)\) in the direction \(v\in X\).

MSC:

37B25 Stability of topological dynamical systems
47J35 Nonlinear evolution equations
93C25 Control/observation systems in abstract spaces
93D30 Lyapunov and storage functions
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bothe, D., Multivalued differential equations on graphs, Nonlinear anal., 18, 245-252, (1992) · Zbl 0759.34011
[2] Cannarsa, P.; Sinestrari, C., Semiconcave functions, Hamilton-Jacobi equations and optimal control, (2004), Birkhäuser · Zbl 1095.49003
[3] Cârjă, O.; Motreanu, D., Flow-invariance and Lyapunov pairs, Dyn. contin. discrete impuls. syst. ser. A math. anal., 13B, suppl., 185-198, (2006)
[4] Cârjă, O.; Motreanu, D., Characterization of Lyapunov pairs in the nonlinear case and applications, Nonlinear anal., 70, 352-363, (2009) · Zbl 1172.34039
[5] Cârjă, O.; Necula, M.; Vrabie, I.I., Viability, invariance and applications, (2007), North-Holland Mathematics Studies · Zbl 1239.34068
[6] Cârjă, O.; Vrabie, I.I., Viability results for nonlinear perturbed differential inclusions, Panamer. math. J., 9, 1, 63-74, (1999) · Zbl 0960.34047
[7] Fattorini, H.O., Infinite dimensional optimization and control theory, (1999), Cambridge University Press · Zbl 0931.49001
[8] Kocan, M.; Soravia, P., Lyapunov functions for infinite-dimensional systems, J. funct. anal., 192, 342-363, (2002) · Zbl 1040.93062
[9] Lakshmikantham, V.; Leela, S., Nonlinear differential equations in abstract spaces, () · Zbl 0456.34002
[10] Pazy, A., The Lyapunov method for semigroups of nonlinear contractions in Banach spaces, J. anal. math., 40, 239-262, (1981) · Zbl 0507.47042
[11] Petrov, N.N., On the Bellman function for the time optimal process problem, J. appl. math. mech., 34, 785-791, (1970) · Zbl 0253.49012
[12] Vrabie, I.I., Compactness methods and flow-invariance for perturbed nonlinear semigroups, An. ştiinţ. univ. “al. I. cuza” iaşi secţ. I a mat., 27, 117-125, (1981) · Zbl 0463.34054
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.